Skip to Main content Skip to Navigation
Journal articles

First-order queries on structures of bounded degree are computable with constant delay

Arnaud Durand 1 Etienne Grandjean 2
2 Equipe AMACC - Laboratoire GREYC - UMR6072
GREYC - Groupe de Recherche en Informatique, Image et Instrumentation de Caen
Abstract : This paper proves that any fixed first-order query over any structure of bounded degree can be computed with a constant delay between the tuples of the solution after a precomputation of linear time in the size of the structure S.
Document type :
Journal articles
Complete list of metadata

Cited literature [24 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00195016
Contributor : Davy Gigan Connect in order to contact the contributor
Submitted on : Saturday, December 8, 2007 - 4:46:38 PM
Last modification on : Wednesday, October 27, 2021 - 2:58:30 PM
Long-term archiving on: : Monday, April 12, 2010 - 6:40:50 AM

Files

ADEGtocl.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00195016, version 1

Citation

Arnaud Durand, Etienne Grandjean. First-order queries on structures of bounded degree are computable with constant delay. ACM Transactions on Computational Logic, Association for Computing Machinery, 2007, 8 (4), pp.1-18. ⟨hal-00195016⟩

Share

Metrics

Les métriques sont temporairement indisponibles